# SDR 2007UALA03681

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 54,247 hours, 6,590 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOP AT ROW 13 & ROW 32L.   10-5-07   RELAMPED EMERGENCY CEILING LIGHTS IN BOTH SEAT POSITIONS.  OP CHECKS NORMALLY.
